Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 797956, 10 pages
http://dx.doi.org/10.1155/2014/797956
Research Article

Weighted Estimates for Bilinear Operators

1Beijing International Studies University, Beijing 100024, China
2LMAM, School of Mathematical Science, Peking University, Beijing 100871, China

Received 31 May 2013; Accepted 26 November 2013; Published 6 February 2014

Academic Editor: Dashan Fan

Copyright © 2014 Hua Zhu and Heping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hua Zhu, and Qian Zhang, “bmoρ(ω) spaces and Riesz transforms associated to Schrödinger operators,” Science China Mathematics, vol. 59, no. 10, pp. 1995–2018, 2016. View at Publisher · View at Google Scholar
  • Hua Zhu, “Riesz Transform Characterization of Weighted Hardy Spaces Associated with Schrödinger Operators,” Journal of Function Spaces, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar